# SDR CKSA96299

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND EXTERNAL SKIN HAS CORROSION STA 1260 LONGERON 36.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR IAW DC-8 SRM 53-2-1 FIGURE 7 SHEET 3.  CORROSION CARD NR 5590-0551, NON-ROUTINE TASK CARD NR 89076.
